Publication
Title
ADI finite difference discretization of the Heston-Hull-White PDE
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2010
ISSN
0094-243X
Volume/pages
1281(2010), p. 1995-1999
ISI
000289661501157
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.10.2010
Last edited 17.05.2018
To cite this reference